# SDR R61A201810161034

- Difficulty date: October 7, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N430YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000409
- Aircraft time: 11,420 hours, 7,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-AFT WET AREA RT SHEAR PANEL. REMOVED AND REPLACED SHEAR PANEL AT FR.86 - FR.87 REF. SRM 51-40-08.RESTORED SURFACE PROTECTION REF SRM 51-23-04. SEE W/O H6454 SN 349 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
